# SDR UPS99828764

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, THE LANDING GEAR WOULD NOT RETRACT AFTER T/O.  RAN THE GEAR HANDLE JAMMED CHECKLIST.  THE GEAR RETRACTED AFTER PUSHING THE GEAR HANDLE LATCH FLIGHT RELEASE BUTTON.  FOUND THE NOSE GEAR GROUND SHIFT MECHANISIM WOULDN'T PULL THE ANTI-RETRACTION LEVER FAR ENOUGH.  ADJUSTED NOSE GEAR GROUND SHIFT PER MM 32-23-01, SYS OPS OK WITH A/C ON JACKS GEAR HAND AND ANTI-RETRACTION DEVICE CHECK NORMAL.
